# SDR USAA001331

- Difficulty date: August 13, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N822US
- Make and model: Doug DC-9-82
- Aircraft serial: 49139
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Part time: 46,942 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LONGERON CRACKED .5 INCH IN TWO PLACES, STATION 160 LONGERON 4L AT FRAME TO LONG INTERSECTION.  SPLICED IN NEW SECTION OF LONGERON PER SRM 53-04 FIG 18.  (M)
